| Model Number |
CYF-5R |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, regarding the dirty and rusty objective lens and the detached bending section cover, the cause was traced to a component failure.The date of the event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the cystonephrofiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that a dirty and rusty objective lens and a detached bending section cover were found.There was no patient involvement.